Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 131, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Sep 25, 2016, 2:21 PM CDT for Kinney County, Uvalde County, Texas. It took effect at Sep 25, 2016, 2:43 PM CDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2016, 2:21 PM CDT (19:21 UTC)
- In effect from
- Sep 25, 2016, 2:43 PM CDT
- Expired
- Sep 26, 2016, 5:32 AM CDT
- In force
- 15 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Kinney County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 20 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Nueces River at Brackettville (BTVT2).
- Action stage
- 9 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08190500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
498
WGUS44 KEWX 251921
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
221 PM CDT SUN SEP 25 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
West Nueces River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC271-463-261032-
/O.NEW.KEWX.FL.W.0131.160925T1943Z-160926T1032Z/
/BTVT2.1.ER.160925T1943Z.160925T2000Z.160925T2232Z.NO/
221 PM CDT SUN SEP 25 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the West Nueces River At Bracketville.
* until late tonight...or until the warning is cancelled.
* At 1:30 PM Sunday the stage was 7.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...due to recent and ongoing heavy rainfall...the river is rapidly
rising. The river is expected to rise to above flood stage by 3 pm this
afternoon before cresting at 16.8 feet between 4 pm and 5 pm this afternoon.
The river is then expected to rapidly fall back to below flood stage by 7 pm
this evening and below action stage by 8 pm this evening.
* Impact...At 17.0 feet...Moderate flooding over 200 yards wide exceeds the
right bank well into the flood plain. Livestock from the headwaters to the
Nueces River confluence should be moved from vulnerable areas of the flood
plain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Bracketville 9 15 7.1 Sun 01 PM 4.4 2.9 2.5 2.5 2.5
&&
LAT...LON 2946 10027 2952 10022 2944 10003 2926 9998
2931 10013 2942 10012
$$
BMW3 follow-up statements
536
WGUS44 KEWX 252208
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
507 PM CDT SUN SEP 25 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
West Nueces River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC271-463-261448-
/O.EXT.KEWX.FL.W.0131.000000T0000Z-160926T1448Z/
/BTVT2.3.ER.160925T2040Z.160925T2300Z.160926T0248Z.NO/
507 PM CDT SUN SEP 25 2016
...Forecast flooding category increased from Minor to Major severity...
The flood warning continues for the West Nueces River At Bracketville.
* until Monday morning...or until the warning is cancelled.
* At 4:30 PM Sunday the stage was 17.7 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river level will continue rising to around 19.0 feet by
around 6:30 PM Sunday evening.
Following this...the river level is expected to fall below flood by
early Sunday evening unless flooding rains cause a secondary rise.
* Impact...At 20.0 feet...Major lowland flooding four hundred yards wide cuts
off livestock and equipment in the flood plain. Flow is to the entrance
platform of the gauge house. Many secondary and primary roads downstream are
impassable..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Bracketville 9 15 17.7 Sun 04 PM 8.5 3.0 2.5 2.5 2.5
&&
LAT...LON 2946 10027 2952 10022 2944 10003 2926 9998
2931 10013 2942 10012
$$
sbs612
WGUS84 KEWX 260132
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
832 PM CDT SUN SEP 25 2016
...The flood warning continues for the following rivers in Texas...
West Nueces River At Bracketville Affecting Kinney and Uvalde Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC271-463-261505-
/O.EXT.KEWX.FL.W.0131.000000T0000Z-160926T1505Z/
/BTVT2.3.ER.160925T2040Z.160925T2330Z.160926T0305Z.NO/
832 PM CDT SUN SEP 25 2016
The flood warning continues for the West Nueces River At Bracketville.
* At 7:30 PM Sunday the stage was 18.8 feet.
* Flood stage is 15.0 feet.
* Major flooding is occurring and Moderate flooding is forecast.
* Forecast...The river level is at crest at 8:30 PM Sunday evening.
The river level is expected to begin falling mid Sunday evening and will
fall to below flood stage by early Monday morning.
* Impact...At 18.0 feet...Major flooding two hundred fifty yards wide puts
secondary roads and low bridges downstream under several feet of fast moving
water. Livestock near the channel are cut off and potentially drowned..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Bracketville 9 15 18.8 Sun 07 PM 7.7 3.0 2.5 2.5 2.5
&&
LAT...LON 2946 10027 2952 10022 2944 10003 2926 9998
2931 10013 2942 10012
$$
sbs014
WGUS84 KEWX 260756
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
256 AM CDT MON SEP 26 2016
...The flood warning is cancelled for the following rivers in Texas...
West Nueces River At Bracketville Affecting Kinney and Uvalde Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC271-463-260826-
/O.CAN.KEWX.FL.W.0131.000000T0000Z-160926T1505Z/
/BTVT2.3.ER.160925T2040Z.160925T2330Z.160926T0636Z.NO/
256 AM CDT MON SEP 26 2016
The flood warning is cancelled for
the West Nueces River At Bracketville.
* At 2:30 AM Monday the stage was 13.9 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to 3.7 feet by tomorrow morning.
* Impact...At 13.0 feet...Overbank conditions with water into low areas of the
flood plain making low water crossings dangerous to auto traffic..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Mon Tue Wed Thu Fri
Bracketville 9 15 13.9 Mon 02 AM 9.6 3.7 2.6 2.5 2.5
&&
LAT...LON 2946 10027 2952 10022 2944 10003 2926 9998
2931 10013 2942 10012
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 25, 12:55 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Sep 25, 12:55 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1255 PM CDT SUN SEP 25 2016 .AVIATION... TSRA/SHRA will become more widespread and impact the I-35 sites through 10Z. CIGs and VSBYs will generally remain MVFR...but could drop to IFR in some thunderstorms. A cold front will sweep through the area and bring an end to precipitation by 09-12Z...but moist Gulf air lifting up and over the front will maintain BKN-OVC CIGS010-020 through 18Z Monday. Winds will shift to northerly behind the front and be 12G22KT after 15Z Monday. && .PREV DISCUSSION... /ISSUED 1056 AM CDT SUN SEP 25 2016/ UPDATE... Widespread showers and thunderstorms are currently located along and west of Highway 83 just north of Highway 57 over our five western counties where our existing Flash Flood Watch is in place. Most of the watch area has seen between 1-3 inches of rain with some isolated spots up to 5 inches based on radar QPE. A weak bowing segment with the leading line of convection is currently moving into the Highway 57 corridor in Uvalde County where winds up to 30 knots will be possible. Most models are lagging well behind the progression of this complex except the hi-res WRF ARW upon which this forecast is based. This model propagates this complex of storms to the E-NE along the cool side of an outflow boundary in the Hill Country that is moving towards the I-35 corridor. This relatively fast progression of the system should help keep rainfall totals in the 1-2 inch range mainly along and NW of the Escarpment to help keep the flooding threat down for areas outside of the existing watch. However, if this system loses its forward progress as an MCV develops, this may be revisited. High temperatures for today have been decreased along and NW of this boundary where temperatures should remain in the 70s. Elsewhere, the forecast is on track with isolated to scattered scattered showers and thunderstorms expected this afternoon with a surge in Gulf moisture and greater daytime heating due to more breaks in the clouds. We are still expecting more scattered to widespread showers and thunderstorms later this evening as the synoptic cold front moves down from central Oklahoma and west Texas. The upper level trough to our north and west has split off with a closed low forming over the Mexican state of Sonora. This low will continue to retrograde further west today and tomorrow to keep upper level dynamic support minimal over most of the region. The one exception to this will be our western counties in the Rio Grande Plains and Edwards Plateau where shortwave energy moving north through the Coahuila may promote additional heavy rainfall tonight. Model runs coming in over the next few hours will hopefully be able to resolve this situation. PREV DISCUSSION... /ISSUED 634 AM CDT SUN SEP 25 2016/ AVIATION... /12Z TAFS/ A shortwave disturbance lifting north across the Edwards Plateau has enhanced numerous thunderstorms from Nrn Mexico into the Hill Country while a packing of the surface pressure gradient over the Coastal Prairies has enhanced scattered convection that extends SE into the Gulf. The convection over the eastern Hill Country could create timing problems for the cold front, and rapid refresh models have struggled to maintain any form of consistency in depicting enhanced periods of rain chances for TAF considerations. The steady forecasts of VCTS and prevailing showers is probably too pessimistic for the I-35 terminals, especially late periods for SAT/SSF, whereas a constant influx of convection is more agreed upon by models at DRT. Cold front timing is not well illustrated in the TAF wind groups as there is some surface troughing to the south that could start north winds ahead of time. Given the fropa being subtle, the current thinking is that there will be more opportunity for overrunning and possibly lower cigs. Thus will go with steady IFR conditions in the wake of the front. PREV DISCUSSION... /ISSUED 324 AM CDT SUN SEP 25 2016/ SHORT TERM (Today through Monday)... Much of the overnight rain is staying west of Highway 83 within the shear axis to the east of the upper level trough. Rainfall amounts so far across Val Verde, Edwards, and Kinney County have averaged 1 to 3 inches. This area of light to moderate showers and thunderstorms will continue through the morning hours. There are additional showers and storms developing over the Gulf of Mexico and near the coast to our southeast. Could see some of this activity develop or spread into our southeastern counties and spread north throughout the day today. By late this afternoon, the upper low will begin to retreat to the west which will slightly weaken the upper support for convection. At the same time, the main trough in the northern plains will continue to move east. This feature will send a cold front into Texas this afternoon and the front will approach the northern CWA around midnight tonight. The boundary should serve as a focus for the development of numerous showers and thunderstorms for the overnight period. The center of the surface trough will be near Val Verde County and this should help to promote higher coverages and rain amounts in this region through Monday morning. Rainfall amounts through Monday will average 2-5 inches west of Highway 83, 1-3 inches to the west of the I-35 corridor, and around an inch for the eastern counties. Given the expected additional rainfall amounts and where the heaviest rain has already fallen, have opted to issue a Flash Flood Watch for Val Verde, Kinney, Edwards, Real, and Uvalde County until 12z Monday. Temperatures behind the front Monday will be in the lower 70s to middle 80s with lingering rain chances. The threat of heavy rainfall will be less on Monday as the cold front pushes south of the area by the afternoon hours and the best lift will be weak isentropic lift on top of the frontal layer. LONG TERM (Monday Night through Saturday)... Rain chances will continue Monday night as weak post-frontal lift continues across the area. Should finally start to see rain chances end by Tuesday night as the lift shuts off. Additional rainfall amounts Monday night through Tuesday night should average less than a half of an inch. Temperatures on Tuesday and Wednesday will be coolest of the fall season so far with lows in the 50s across the Hill Country and 60s elsewhere. Highs will be in the 70s and 80s on Tuesday and will remain in the 80s for the remainder of the forecast period. Beyond Tuesday night, the forecast will remain rain free. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 71 80 63 81 64 / 60 60 20 20 10 Austin Bergstrom Intl Airport 70 80 64 81 62 / 60 60 20 20 10 New Braunfels Muni Airport 70 82 64 81 63 / 60 60 20 20 10 Burnet Muni Airport 67 74 60 77 61 / 70 60 20 10 10 Del Rio Intl Airport 70 76 62 73 64 / 90 80 60 30 20 Georgetown Muni Airport 68 77 62 79 61 / 70 60 20 10 10 Hondo Muni Airport 71 81 64 81 63 / 70 60 40 20 10 San Marcos Muni Airport 70 80 64 81 62 / 60 60 20 20 10 La Grange - Fayette Regional 72 85 67 83 64 / 60 50 30 20 10 San Antonio Intl Airport 72 82 65 81 64 / 60 60 30 20 10 Stinson Muni Airport 72 83 66 82 65 / 60 60 30 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday morning for the following counties: Edwards...Kinney...Real...Uvalde...Val Verde. && Mesoscale/Aviation...26 Synoptic/Grids...LH Public Service/Data Collection...Williams
Hazardous weather outlook, Sep 25, 4:44 AM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 444 AM CDT SUN SEP 25 2016 TXZ171>173-183>194-202>209-217>225-228-260945- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 444 AM CDT SUN SEP 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. HEAVIEST RAINFALL IS EXPECTED GENERALLY WEST OF HIGHWAY 83. SOME HEAVY RAINFALL HAS ALREADY DEVELOPED OVER PARTS OF THE SOUTHERN EDWARDS PLATEAU...AND A FLASH FLOOD WATCH IS IN EFFECT FOR VAL VERDE...EDWARDS...REAL...KINNEY...AND UVALDE COUNTIES THROUGH MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOCALLY HEAVY RAINFALL AND FLOODING WILL REMAIN POSSIBLE OVER WESTERN PORTIONS OF SOUTH CENTRAL TEXAS THROUGH MONDAY MORNING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER THE WEEKEND AND INTO EARLY NEXT WEEK.
In the hours before
Special weather statement, Sep 25, 10:27 AM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1027 AM CDT SUN SEP 25 2016
TXZ184-185-203-251615-
REAL TX-UVALDE TX-EDWARDS TX-
1027 AM CDT SUN SEP 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UVALDE...
SOUTHEASTERN EDWARDS AND SOUTHWESTERN REAL COUNTIES UNTIL 1115 AM
CDT...
AT 1027 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR BARKSDALE TO 6 MILES SOUTHWEST OF
REAGAN WELLS TO NEAR CLINE. MOVEMENT WAS EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CAMP WOOD...LAGUNA...CONCAN...GARNER STATE PARK...MONTELL...
REAGAN WELLS...BARKSDALE AND CLINE.
LAT...LON 2932 10011 2949 9998 2971 10022 2971 9986
2951 9968 2927 9982 2926 10011
TIME...MOT...LOC 1527Z 268DEG 17KT 2968 10007 2949 9989 2927 10004
ZEITLERLocal storm report, Sep 25, 11:34 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1134 AM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD 3 WSW ROCKSPRINGS 30.00N 100.26W
09/25/2016 EDWARDS TX LAW ENFORCEMENT
ROAD CLOSURE AT INTERSECTION OF RANCH ROAD 674 AND US
HWY 377 DUE TO WATER OVER ROAD
&&
EVENT NUMBER EWX1600649
LJHLocal storm report, Sep 25, 11:45 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1145 AM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD LEAKEY 29.72N 99.76W
09/25/2016 REAL TX LAW ENFORCEMENT
CR 336 CLOSED NEAR FRIO RIVER DUE TO WATER OVER THE
ROAD
&&
EVENT NUMBER EWX1600650
LJHLocal storm report, Sep 25, 11:48 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 AM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD 1 NNW BARKSDALE 29.71N 100.04W
09/25/2016 REAL TX LAW ENFORCEMENT
CR 355 AND HWY 55 BOTH CLOSED NORTH OF BARKSDALE DUE TO
WATER OVER THE ROAD.
&&
EVENT NUMBER EWX1600651
LJHLocal storm report, Sep 25, 2:00 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
200 PM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM FLASH FLOOD ROCKSPRINGS 30.02N 100.21W
09/25/2016 EDWARDS TX LAW ENFORCEMENT
ALL ROADS COMING IN AND OUT OF ROCKSPRINGS ARE CLOSED
DUE TO WATER OVER ROADWAYS MAKING THEM IMPASSABLE.
&&
EVENT NUMBER EWX1600652
BMWThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 12:17 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Maverick, Real, Uvalde, Val Verde | 3 hr |
| Sep 25, 3:22 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bexar, Comal, Dimmit, Edwards and 15 more | 35 hr |
| Sep 25, 8:50 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| Sep 25, 9:13 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Val Verde | 3 hr |
| Sep 25, 9:33 AM CDT | Flash Flood Warning | EWX | Edwards, Val Verde | 2 hr |
| Sep 25, 10:27 AM CDT | Special Weather Statement | EWX | Uvalde | 48 min |
| Sep 25, 11:51 AM CDT | Flash Flood Warning | EWX | Bandera, Edwards, Kerr, Kinney, Real, Uvalde | 6 hr |
| Sep 25, 12:22 PM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| Sep 25, 12:55 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina | 3 hr |
| Sep 25, 2:19 PM CDT | Flash Flood Warning | EWX | Kinney | 4 hr |
| Sep 25, 3:21 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Kendall | 3 hr |
| Sep 25, 5:04 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 3 hr |
| Sep 25, 5:14 PM CDT | River Flood Warning | EWX | Uvalde | 25 hr |
| Sep 25, 5:14 PM CDT | River Flood Warning | EWX | Uvalde | 42 hr |
| Sep 25, 6:12 PM CDT | Special Weather Statement | EWX | Atascosa | 33 min |
| Sep 25, 6:19 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar | 3 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.